# SDR SWIA200717795

- Difficulty date: February 5, 2007
- Submitted: February 14, 2007
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 30,394 hours, 43,123 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Signal Cond Unit
- Part number: 30005000057
- Condition: Malfunctioned
- Location: Eng Torque
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF, THE "AUTOFEATHER" SYSTEM WOULD NOT ARM.  ABORTED T/O.  REPLACED LEFT ENGINE TORQUE SIGNAL CONDITIONER.  OPERATIONAL CHECKS GOOD.  S/N OFF: 4713.
